Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can you die from type 2 diabetes?

Can you die from type 2 diabetes?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  Anonymous's Response
's  Response

Though yes, one need not. Not only death it can even cause serious complications in the body.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my friend has type 2 diabetes and takes metformin not sure of mg but almost died his blood suger was 610 he has only been on it for about a month he has been out of meds for 2 days I need to know how much it is so I can get his meds but he wont tell me. I didn t know I had to pay for this thanks anyway

doctor1 MD

On a 3 hr. gtt, at hour 2 my urine glucose level was 500. The test showed that I have type 2 Diabetes. I have at least a 7 yr. history of neuropathy. In that time Neurontin has been increased to 3600 mg. I also have extreme fatigue, sore joints and muscles, serious cognitive issues (slowing in eeg), my head swims, I have a numb, but still painful feeling on the left side in the middle of my back, and my father died with kidney failure. I have more testing scheduled with a neurologists, but I am growing more concerned the more I read about glucose in the kidneys that i might need to see a nephrologist. I need a professional opinion.

doctor1 MD

Hello, I am a 59 yr old female with type 2 diabetics. My doctor prescribed Gabapentine for the pain in my feet. I take 2 kinds of insulin,,, 3 units of Humalog before each meal, and 20 units of lantus once a day. I was recently in the hospital for my diabetics. Problems with my kidneys and my heart. I came with in a few hours of dying, that s what they told me anyway. but that has really turned around....now my question.....I am afraid of this Gabapentine. It has some very awful sounding side effects......should I really be worried?

Recent questions on  Diabetes

doctor1 MD

hi, I have diabetes, my sugar is pp.174 & fasting 163,I feel tremendous weakness. currently I am taking 1 tab of Isryl M2,Zilos AM, and Ecospryn 75, in the morning after breakfast,and Glycomet SR 500mg after the dinner,along with cobadex Z capsules. What medicines should I take to fight weakness and erectile dysfunction?

doctor1 MD

i am a 24year old female suffering with both severe pah(rvsp=110) and diabetes.i traced diabetes in the june,2009 after that i knew that i am also sffrng with severe pah.as i underwent surgery for pda at the age of 9years,now cariologists are telling that mine is not a surgery case as my pda was closed.please give me useful advice for godsake.

doctor1 MD

I have a sore chest as well as an occasional feeling of heavyness on my chest, i went to the doctors and they tested me with an EKG a oxygen count device a blood pressure moineter and they tested my blood sugar and briefly listened to my heart, everything came back fine and they said it was probubly a pulled muscle, Is there anything i need to worry about? I am a male age 15 with no history of drinking smoking taking drugs diabetes or heart defects.

doctor1 MD

I am prediabetic having 136 in Fasting and 160-175 in PP. and i am taking seacod tabs daily for quite some time. inbetween i have stopped taking i started feeling my nerves in the hands,legs and foot tingling,piercing. again i started taking tablets i found the tingling and piercing is stopped. but now i am feeling my stomach is not emptying fully. Please reply. Purushotham

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.